Slide background
Analiz ve Fonksiyonlar Teorisi Anabilim Dalı

Analiz ve Fonksiyonlar Teorisi Anabilim Dalı

İçerik Hazırlanıyor

Son İki Yılda Uluslararası Dergilerde Yayınlanan Makaleler

2018
9. şimşek, E.; Tunç, T. On approximation properties of some class positive linear operators in q-analysis. JOURNAL OF MATH. INEQ., 2018, 12, 559-571.
http://dx.doi.org/10.7153/jmi-2018-12-42
2017
8. Altınok, M.; Dovgoshey, O.; Kucukaslan, M. UNIONS AND IDEALS OF LOCALLY STRONGLY POROUS SETS. TURKISH JOURNAL OF MATHEMATICS, 2017, 6, 1-32.
10.3906/mat-1604-44
7. Abdullayev, F.; Abdullayev, G. On the Sharp Inequalities for Orthonormal Polynomials Along a Contour. COMPLEX ANALYSIS OPER.THEORY, 2017, 11, 1569-1586.
10.1007/s11785-017-0640-1
6. özkartepe, P.; Abdullayev, F. Interference of the Weight and Boundary Contour for Algebraic Polynomials in Weighted Lebesgue Spaces. I. UKR.MATH.J., 2017, 68, 1574-1590.
http://dx.doi.org/10.1007/s11253-017-1313-y
5. şimşek, E.; Tunç, T. On the Construction of q-Analogues for some Positive Linear Operators. FILOMAT, 2017, 31, 4287-4295.
http://www.pmf.ni.ac.rs/pmf/publikacije/filomat/2017/31-13/31-13-26-3905.pdf
4. Koşar, C.; Küçükaslan, M.; Et, M. On Asymptotically Deferred Statistical Equivalence of Sequences . FILOMAT, 2017, 31, 5139-5150.
https://doi.org/10.2298/FIL1716139K
3. Abdullayev, F. Polynomial inequalities in regions with corners in the weighted Lebesgue spaces. FILOMAT , 2017, 31, 5647-5670.
2. Abdullayev, F.; Tunç, T.; Abdullayev, G. Polynomial inequalities in quasidisks on weighted Bergman space, . UKR.MATH.J., 2017, 69, 675-695.
10.1007/s11253-017-1388-5
1. Abdullayev, F.; Tunç, T.; Abdullayev, G. Polynomial Inequalities in Quasidisks on Weighted Bergman Spaces. UKRAINIAN MATHEMATICAL JOURNAL, 2017, 69, 675-696.
http://dx.doi.org/10.1007/s11253-017-1388-5